# SDR N6WA20200708601

- Difficulty date: July 6, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N549GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 28,842 hours, 19,616 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MLG OVERHEAT WARNING MSG.  NO SIGNS OF OVERHEAT OR FIRE, DEFERRED MLG OVERHEAT DETECTION SYSTEM ON OCN 70069499 PER MEL 26-14-01B CAT B.
